# SDR CA130503003

- Difficulty date: May 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S76C
- Aircraft time: 3,004 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 3210 · Main Landing Gear
- Part: Rod End
- Part number: 7625002502042
- Condition: Sheared
- Location: Rt Crosstube
- Part time: 3,252 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) UPON TAXIING OUT FOR OFFSHORE FLIGHT, PILOTS NOTICED A `THUMP` COMING FROM REAR OF ACFT.  PILOTS ELECTED TO TAXI BACK TO THE STAND TO ALLOW ENGINEERS TO INSPECT LANDING GEAR.  CROSS TUBE BRACE ROD END ON RT SIDE MAIN GEAR WAS FOUND SHEARED.  GROUND OCCURRENCE REPORT 13-04450 REFERS.
